Posted by Vincent_QC on December 13, 2009, at 14:25:55
In reply to Re: SSRI with the less anxiety increase at first??? » Vincent_QC, posted by Phillipa on December 13, 2009, at 13:59:29
> Just a thought could you have akathesia or a paradoxical reaction to the benzos? I remember a poster here who couldn't take valium cause of that. Also seriously luvox was sedating moreso than the others. Love Phillipa
well... too bad that for the akathesia, one of the med use to reduce it is the Rivotril!!!
I think that I reach a too high dose of Rivotril... who make all the others Benzos meds not working anymore...
I can still remember that not a long time ago, I was only on 8-12mg of Valium and was finding it to help a lot with the anxiety!!! That's so strange...
For the Luvox i'm really not sure... since it's among the worse SSRI's... because of it's severals interractions with other meds...
Thats why I think about something like Zoloft, even if it's hitting the dopamine, more than the others SSRI's..., Lexapro take a long time before working...but it's working for sure, I find it more sedating than the other ones, Celexa have more side-effects at first... Prozac can give SURPRISE after 1-2 months... you increase the dosage and feel the side-effects only 3-4 weeks after!!!
That's why I talk also about Remeron... since it's lacking the side-effects of the SSRI's... more easy to start... but I don't know if it's good for panic disorder and GAD... since I was on it for 6 months at 45 mg and didn't notice a lot of improve for the anxiety... maybe a combo like Remeron and Zoloft will help more? Low dose of Remeron like 15mg and low dose of Zoloft to beging?
Also, for the pain in the head, eyes and jaw... somethings like Neurontin can help? I remember then when I was on it a long time ago, I had pins and needles effect and was free of migraine at least... but i'm not sure if I can blend it with a SSRI???
Anyway... any good suggestion will be appreciate!